# SDR FDKA200710285

- Difficulty date: October 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 16,913 hours, 15,679 cycles
- System (JASC): 2612 · Fire Detection
- Part: Handle
- Condition: Malfunctioned
- Location: Nr 2 Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FDM 6049 JFK (0450 PHX LCL) - NR 2 FIRE HANDLE DOES NOT ILLUMINATE DURING TEST.  MX RESET, SYSTEM OPS CK GOOD.
